# SDR AALA202207278321

- Difficulty date: July 26, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N409AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 9178
- Aircraft time: 7,553 hours, 2,143 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FALSE LAVATORY SMOKE MESSAGE IN FLIGHT. MAINTENANCE  PERFORMED A SATISFACTORY OPERATIONAL TEST PER AMM TASK 26-17-00-710-001A. TEST PASSED NO FAULTS NOTED.
